MAUDE Adverse Event Report: CONFORMIS, INC. IDUO G2; BICOMPARTMENTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. IDUO G2; BICOMPARTMENTAL KNEE REPLACEMENT SYSTEM
Catalog Number BKA-111-1111
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the surgeon implanted the femoral component, but was not comfortable with the tibial resection for the tibial implant.He converted to an off-the-shelf implant to complete the surgery successfully.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the surgeon implanted the femoral component, but was not comfortable with the tibial resection for the tibial implant.He converted to an off-the-shelf implant to complete the surgery successfully.

Brand Name
IDUO G2
Common Device Name
BICOMPARTMENTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key9109560
Report Number3004153240-2019-00232
Device Sequence Number16901922
Product Code NPJ
UDI-Device IdentifierM572BKA1111111021
UDI-Public+M572BKA1111111021
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K133256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBKA-111-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR